# SDR KBMA117639

- Difficulty date: June 26, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 6720 · Tail Rotor Control System
- Part: Guide
- Part number: 350A27119120
- Condition: Worn
- Location: Tail Rotor
- Part time: 5,992 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 INNER FLANGE GUIDE WAS WORN.  REPLACED WITH NEW GUIDE.
